I was diagnosed with migraine and tension headaches in nov. 2010. Since then the headaches have been pretty constant. Last wed I started pamelor and as of thurs I have had a bad headache..it became very severe sat night... my back is also spasming really bad. I am thinking that I am sensitive to the meds and should stop them. Can someone tell me if they ever experienced this?
I have the same thing. My neurologist calls them migraine because they occur every day. She put me on Elavil (similar to pamelor). It did not work for me, only made me so sleepy I actually crashed my car so I stopped taking it. Just want to tell you there are more modern preventatives out there. I take Vivactil and works great no side effects. Hope this helps.
I feel for you because I also suffer from Migraines and have been since 10 days before Christmas. Mazalt works for the Migraine, it just doesn't stay away. The throbbing I just want to get a break from, I see a headache specialist in a few weeks time to see if he can reverse the cycle of the Migraine. Have you tried seeing a headache specialst for your Migraine .
One side effect of many antidepressants including Pamelor is headache. It usually lessens the longer you are on the medicine but in your case I would encourage you to talk to your doctor. No point in suffering and not getting good sleep. You can plug Pamelor into the search on this site if you want to read about it.
Hope you get relief soon,
Hi paige, My daughter suffers from debilitating migraines. The only thing that's worked for her was Imitrex. She would get violently ill, draw all the blinds, and pack her head with ice. The imitrex works on the blood vessels and takes about 15 mins to work. She used to get the take home injections but they stopped prescribing those. Sometimes with tension headaches, a mild BDP like xanax may be helpful. Don't give up looking for something that works for you. There's so many meds these days you could try. I know how much you suffer from these. I will keep you in my prayers.
- Pamelor Information for Consumers
- Pamelor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pamelor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 May 2010 • 2 answers
Posted 21 Jan 2011 • 3 answers
Posted 18 Feb 2011 • 2 answers
Posted 22 Jan 2015 • 1 answer
Posted 21 Feb 2015 • 5 answers